CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Quebbemann-H-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004 | 2003
Number of items: 2.

2004

Nebe, Gabriele and Quebbemann, H.-G. and Rains, E. M. et al. (2004) Complete weight enumerators of generalized doubly-even self-dual codes. Finite Fields and Their Applications, 10 (4). pp. 540-550. ISSN 1071-5797. https://resolver.caltech.edu/CaltechAUTHORS:20171004-090734197

2003

Quebbemann, H.-G. and Rains, E. M. (2003) On the involutions fixing the class of a lattice. Journal of Number Theory, 101 (1). pp. 185-194. ISSN 0022-314X. https://resolver.caltech.edu/CaltechAUTHORS:20170925-135839254

This list was generated on Mon Aug 10 22:05:21 2020 PDT.